# SDR AALA961106

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 8905K935
- Condition: Defective
- Location: F/E Panel
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCI - FLT 1714 - AFTER TAKEOFF MCI DURING CLIMB-OUT, ELECTRICAL ODOR NOTED IN COCKPIT.  ACCOMPLISHED ABNORMAL PROCEDURES AND ODOR DISSIPATED.  AIRCRAFT RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  REPLACED SWITCH AND TERMINALS AT F/E PANEL FOR CENTER FUEL TANK LEFT FORWARD BOOST PUMP.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED PACKS WITH NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ELECTRICAL ODOR NOTED.  (M)
